You should probably start couples counseling. This can get complicated, so, it would also help for you to learn as much as you can about this med, why it's prescribed, side-effects, etc. For the first 2-3 weeks+ she's going to go through the initial adjustment, which on this stuff can be rough, so be compassionate yet, in a way, distant. Do not take her side effects personally. You can get all that info here on our site, see the tabs above. Hang in there.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2010 • 1 answer
Updated 31 Dec 2010 • 1 answer
Updated 30 Oct 2012 • 3 answers
Monistat 3 - I started taking the 7 day Monistat, but I want to change to the 3 day... Is it bad to?
Updated 22 Jun 2015 • 2 answers
Updated 14 May 2016 • 1 answer